is it only out of fear of suicide or is there a possibility of long term brain changes?
Why Are Doctors Concerned with Crying Spells on Accutane?
Doctor Answers (1)
Accutane is not expected to change your brain
Accutane is not expected to change your brain and there is no direct proof to say that it even causes depression. there have been people that have pointed out an association. However, my personal belief is that anything is possible but that teenagers that have bad acne are more likely to be depressed anyway. I tell my patients to be aware of the possibility of a relationship and stop medicine right away if any problems
Web reference: http://brookwooddermatology.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.